Show simple item record

dc.contributor.authorYoussfi, Ahmed ( Orcid Icon 0000-0002-4463-0472 )
dc.contributor.authorKhatri, Mohamed Mahmoud Ould ( )
dc.date.accessioned2021-08-23T15:37:11Z
dc.date.available2021-08-23T15:37:11Z
dc.date.issued2021-04-05
dc.identifier.citationYoussfi, A., Mahmoud, M., & Khatri, O. (2021). Continuous imbedding in Musielak spaces with an application to anisotropic nonlinear Neumann problems. Electronic Journal of Differential Equations, 2021(26), pp. 1-28.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14423
dc.description.abstractWe prove a continuous embedding that allows us to obtain a boundary trace imbedding result for anisotropic Musielak-Orlicz spaces, which we then apply to obtain an existence result for Neumann problems with nonlinearities on the boundary associated to some anisotropic nonlinear elliptic equations in Musielak-Orlicz spaces constructed from Musielak-Orlicz functions on which and on their conjugates we do not assume the Δ2-condition. The uniqueness of weak solutions is also studied.en_US
dc.formatText
dc.format.extent28 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2021, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectMusielak-Orlicz spaceen_US
dc.subjectImbeddingen_US
dc.subjectBoundary trace imbeddingen_US
dc.subjectWeak solutionen_US
dc.subjectMinimizeren_US
dc.titleContinuous imbedding in Musielak spaces with an application to anisotropic nonlinear Neumann problemsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record